Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the interior derivative blow-up
for the curvature evolution
of capillary surfaces


Authors: Keisui Asai and Naoyuki Ishimura
Journal: Proc. Amer. Math. Soc. 126 (1998), 835-840
MSC (1991): Primary 35B40, 35K55, 58G11
MathSciNet review: 1422841
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give examples of the interior derivative blow-up solutions for the curvature evolution of capillary surfaces over a bounded domain in $\mathbf{R}^{N}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35B40, 35K55, 58G11

Retrieve articles in all journals with MSC (1991): 35B40, 35K55, 58G11


Additional Information

Keisui Asai
Affiliation: System Laboratory, Fujitsu Cooperation, Mihama, Chiba 261, Japan
Email: keisui@tokyo.se.fujitsu.co.jp

Naoyuki Ishimura
Affiliation: Department of Mathematics, Hitotsubashi University, Kunitachi, Tokyo 186, Japan
Email: ishimura@math.hit-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04084-2
PII: S 0002-9939(98)04084-2
Keywords: Derivative blow-up, curvature evolution, capillary surfaces
Received by editor(s): March 28, 1996
Received by editor(s) in revised form: September 10, 1996
Communicated by: Jeffrey B. Rauch
Article copyright: © Copyright 1998 American Mathematical Society